# SDR 97ZZZM956

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240720201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED FLOORBEAMS AT FRAME 36 AND 38 CORRODED OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND REPLACED FLOORBEAMS IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE SIMA972337.
